# SDR W8PA971510

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Bs 380
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- EMERGENCY TRACK LIGHTING AT ROWS 4 TO 8 ARE INOP.  REPAIRED CHAFED WIRES AT BATTERY CHARGER CANNON PLUG, OPS CHECK NORMAL.
